Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 7, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this severe thunderstorm warning at Feb 23, 2016, 3:51 AM CST for Bee County, Goliad County, Texas. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 23, 2016, 3:51 AM CST (09:51 UTC)
- Expired
- Feb 23, 2016, 4:04 AM CST
- In force
- 13 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bee County, TX, Goliad County, TX
The radar
The Corpus Christi radar (KCRP), 79 km from the middle of the area, began a volume at 09:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 22, 10:14 PM CST | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 9.9 hours before the alert went out and 289 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 929 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted.
685
WUUS54 KCRP 230951
SVRCRP
TXC025-175-231030-
/O.NEW.KCRP.SV.W.0007.160223T0951Z-160223T1030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
351 AM CST TUE FEB 23 2016
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BEE COUNTY IN SOUTHERN TEXAS...
SOUTHWESTERN GOLIAD COUNTY IN SOUTHERN TEXAS...
* UNTIL 430 AM CST
* AT 350 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BERCLAIR TO NEAR BEEVILLE...MOVING NORTHEAST AT
40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BEEVILLE...GOLIAD...BERCLAIR AND BLANCONIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2868 9733 2833 9742 2832 9743 2832 9780
2866 9771
TIME...MOT...LOC 0950Z 234DEG 53KT 2854 9764 2838 9772
HAIL...1.00IN
WIND...60MPH
$$
GW1 follow-up statement
192
WWUS54 KCRP 231004
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
404 AM CST TUE FEB 23 2016
TXC025-175-231014-
/O.CAN.KCRP.SV.W.0007.000000T0000Z-160223T1030Z/
BEE TX-GOLIAD TX-
404 AM CST TUE FEB 23 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BEE AND
SOUTHWESTERN GOLIAD COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL AND
GUSTY WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CST FOR
CENTRAL TEXAS.
LAT...LON 2868 9733 2833 9742 2832 9743 2832 9780
2866 9771
TIME...MOT...LOC 1002Z 234DEG 53KT 2865 9747 2849 9755
$$
GWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 23, 1:58 AM CST, 1 hour 53 minutes earlier.
Area forecast discussion, Feb 23, 1:58 AM CST, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
158 AM CST TUE FEB 23 2016
.DISCUSSION...SEVERE THUNDERSTORM WATCH EXTENDED ACROSS
REFUGIO...ARANSAS...AND CALHOUN COUNTIES. STORMS CONTINUE CLIPPING
NORTHERN ZONES...AND SHOWING THEY COULD SINK FURTHER SOUTH INTO
THE NORTHERN COASTAL BEND AS THEY PROPAGATE EASTWARD.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 87 47 72 42 76 / 10 0 0 0 0
VICTORIA 78 45 67 37 73 / 40 10 0 0 0
LAREDO 86 47 70 41 76 / 10 0 0 0 0
ALICE 86 46 71 38 77 / 10 0 0 0 0
ROCKPORT 83 50 74 48 70 / 20 0 0 0 0
COTULLA 79 46 70 37 76 / 10 0 0 0 0
KINGSVILLE 87 47 71 39 75 / 10 0 0 0 0
NAVY CORPUS 82 51 71 49 67 / 10 0 0 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM NOON TODAY TO 9 PM CST THIS EVENING FOR
THE FOLLOWING ZONES: BEE...DUVAL...JIM WELLS...KLEBERG...LA
SALLE...LIVE OAK...MCMULLEN...NUECES...SAN PATRICIO...WEBB.
WIND ADVISORY FROM NOON TODAY TO 4 AM CST WEDNESDAY FOR THE
FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...
JIM WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...
NUECES...REFUGIO...SAN PATRICIO...VICTORIA...WEBB.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE
FOLLOWING ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS
FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL FROM 20 TO 60 NM.
GALE WARNING FROM 6 PM THIS EVENING TO 9 AM CST WEDNESDAY FOR
THE FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY
TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS
TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM NOON TODAY TO 6 PM CST THIS EVENING
FOR THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY
TO PORT ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO
PORT O'CONNOR...COASTAL WATERS FROM BAFFIN BAY TO PORT
ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
MATAGORDA SHIP CHANNEL OUT 20 NM.
GALE WARNING FROM 6 PM THIS EVENING TO 4 AM CST WEDNESDAY FOR
THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO
PORT ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
O'CONNOR.
&&
LK/84...SHORT TERMHazardous weather outlook, Feb 23, 2:06 AM CST, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 206 AM CST TUE FEB 23 2016 TXZ229>234-239>247-240815- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 206 AM CST TUE FEB 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TONIGHT A CONVECTIVE LINE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE MOVING ACROSS SOUTH TEXAS TONIGHT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ARANSAS...CALHOUN...REFUGIO...BEE...GOLIAD...LA SALLE...MCMULLEN...VICTORIA...AND LIVE OAK COUNTIES THROUGH 4 AM. HAZARDOUS WINDS AND LARGE HAIL ARE THE MAIN THREATS WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE FOR THUNDERSTORMS OVER THE NORTHERN COASTAL BEND AND VICTORIA CROSSROADS TUESDAY MORNING BEFORE 10 AM. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME...HOWEVER A FEW STORMS COULD BECOME STRONG WITH SMALL HAIL AND WIND GUSTS TO AROUND 50 MPH...MAINLY ACROSS THE VICTORIA CROSSROADS. A WIND ADVISORY IS IN EFFECT FOR ALL OF SOUTH TEXAS TUESDAY AFTERNOON THROUGH 4 AM WEDNESDAY MORNING. SEE THE NPWCRP PRODUCT (WWUS74 KCRP) FOR MORE DETAILS. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED OVER THE BRUSH COUNTRY AND SOUTHERN COASTAL BEND TUESDAY AFTERNOON AND EARLY EVENING. A RED FLAG WARNING IS IN EFFECT FOR AREAS ESSENTIALLY WEST OF INTERSTATE 37. SEE THE PRODUCT RFWCRP (WWUS74 KCRP) FOR COMPLETE DETAILS. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE OVER MUCH OF SOUTH TEXAS WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS ARE NEEDED FOR STORMS IMPACTING THE AREA OVERNIGHT. GMZ230-235-250-255-270-275-240815- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 206 AM CST TUE FEB 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE TOWARD SUNRISE ACROSS THE BAYS AND COASTAL WATERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE EXPECTED TUESDAY MORNING OVER THE BAYS AND GULF WATERS...MAINLY NORTH AND EAST OF PORT ARANSAS. WINDS COULD GUST IN EXCESS OF 35 KNOTS WITH SOME OF THE STORMS IN THE MORNING. SMALL CRAFT ADVISORIES ARE LIKELY BY EARLY TUESDAY AFTERNOON FOR THE BAYS AND GULF WATERS. A GALE WARNING IS IN EFFECT FOR ALL MARINE INTERESTS TUESDAY THROUGH EARLY WEDNESDAY MORNING...AND FOR THE GULF WATERS TUESDAY NIGHT THROUGH MID WEDNESDAY MORNING. SEE THE PRODUCT MWWCRP (WHUS74 KCRP) FOR MORE DETAILS. SMALL CRAFT ADVISORY CONDITIONS WILL LINGER OVER THE COASTAL WATERS INTO WEDNESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS ARE NEEDED FOR STORMS IMPACTING THE AREA OVERNIGHT.
In the hours before
Special weather statement, Feb 23, 2:21 AM CST, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
221 AM CST TUE FEB 23 2016
TXZ232-233-230845-
BEE-GOLIAD-
221 AM CST TUE FEB 23 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BEE AND SOUTHERN GOLIAD
COUNTIES...
AT 220 AM CST...A STRONG THUNDERSTORM WAS LOCATED OVER BEEVILLE...
MOVING EAST AT 55 MPH.
WIND GUSTS TO 55 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BEEVILLE...BERCLAIR...NORMANNA...TULETA AND BLANCONIA.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CST FOR
SOUTH TEXAS.
LAT...LON 2853 9720 2839 9738 2830 9744 2837 9792
2842 9795 2843 9795 2860 9781
TIME...MOT...LOC 0820Z 273DEG 48KT 2843 9772
HARTLocal storm report, Feb 23, 2:30 AM CST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
230 AM CST TUE FEB 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 AM HAIL BEEVILLE 28.41N 97.75W
02/23/2016 E1.75 INCH BEE TX TRAINED SPOTTER
SPOTTER REPORTED GOLF BALL SIZED HAIL AT THE HOSPITAL IN
BEEVILLE NEAR HIGHWAY 181 AND 59.
&&
TTINSLEYSpecial weather statement, Feb 23, 2:31 AM CST, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
231 AM CST TUE FEB 23 2016
TXZ230-231-230900-
MCMULLEN-LIVE OAK-
231 AM CST TUE FEB 23 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MCMULLEN AND
NORTHWESTERN LIVE OAK COUNTIES...
AT 231 AM CST...A STRONG THUNDERSTORM WAS LOCATED OVER CROSS...OR 8
MILES NORTH OF TILDEN...MOVING EAST AT 55 MPH.
WIND GUSTS UP TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
THREE RIVERS...CHOKE CANYON...OAKVILLE...CROWTHER...RAY POINT...NELL...
CROSS...CALLIHAM...ESSEVILLE AND WHITSETT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CST FOR
SOUTH TEXAS.
LAT...LON 2875 9806 2867 9806 2866 9809 2859 9805
2842 9803 2850 9880 2864 9876 2864 9834
2861 9833 2879 9810
TIME...MOT...LOC 0831Z 273DEG 47KT 2859 9858
HARTSpecial weather statement, Feb 23, 3:01 AM CST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
301 AM CST TUE FEB 23 2016
TXZ234-243>247-230945-
CALHOUN-NUECES-VICTORIA-SAN PATRICIO-REFUGIO-ARANSAS-
301 AM CST TUE FEB 23 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ARANSAS...EASTERN SAN
PATRICIO...VICTORIA...CALHOUN...CENTRAL NUECES AND REFUGIO
COUNTIES...
AT 300 AM CST...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 8 MILES NORTH OF FORDTRAN TO NEAR SAXET
LAKES. MOVEMENT WAS NORTHEAST AT 160 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
CORPUS CHRISTI...VICTORIA...PORTLAND...PORT LAVACA...ROCKPORT...TAFT...
REFUGIO...SEADRIFT...MCFADDIN...GUADALUPE...LAMAR...INGLESIDE...ARANSAS
PASS...GREGORY...POINT COMFORT...POINT COMFORT...INGLESIDE ON THE BAY...
BAYSIDE...QUINTANA AND VICTORIA DETAR HOSPITAL NORTH.
LAT...LON 2855 9652 2834 9640 2794 9706 2789 9702
2795 9710 2767 9717 2782 9720 2769 9724
2783 9723 2771 9732 2788 9725 2772 9733
2784 9736 2772 9734 2776 9747 2910 9698
2867 9664 2872 9641 2864 9632
TIME...MOT...LOC 0900Z 247DEG 137KT 2920 9701 2880 9712
GWSpecial weather statement, Feb 23, 3:01 AM CST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
301 AM CST TUE FEB 23 2016
TXZ234-243>247-230945-
CALHOUN-NUECES-VICTORIA-SAN PATRICIO-REFUGIO-ARANSAS-
301 AM CST TUE FEB 23 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ARANSAS...EASTERN SAN
PATRICIO...VICTORIA...CALHOUN...CENTRAL NUECES AND REFUGIO
COUNTIES...
AT 300 AM CST...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 8 MILES NORTH OF FORDTRAN TO NEAR SAXET
LAKES. MOVEMENT WAS NORTHEAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
CORPUS CHRISTI...VICTORIA...PORTLAND...PORT LAVACA...ROCKPORT...TAFT...
REFUGIO...SEADRIFT...MCFADDIN...GUADALUPE...LAMAR...INGLESIDE...ARANSAS
PASS...GREGORY...POINT COMFORT...POINT COMFORT...INGLESIDE ON THE BAY...
BAYSIDE...QUINTANA AND VICTORIA DETAR HOSPITAL NORTH.
LAT...LON 2855 9652 2834 9640 2794 9706 2789 9702
2795 9710 2767 9717 2782 9720 2769 9724
2783 9723 2771 9732 2788 9725 2772 9733
2784 9736 2772 9734 2776 9747 2910 9698
2867 9664 2872 9641 2864 9632
TIME...MOT...LOC 0900Z 247DEG 137KT 2920 9701 2880 9712
GWSpecial weather statement, Feb 23, 3:20 AM CST, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 320 AM CST TUE FEB 23 2016 TXZ229-230-231015- MCMULLEN-LA SALLE- 320 AM CST TUE FEB 23 2016 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN MCMULLEN AND NORTHEASTERN LA SALLE COUNTIES... AT 319 AM CST...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR PAWNEE TO 8 MILES EAST OF MILLETT. MOVEMENT WAS EAST AT 35 MPH. WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... TILDEN...CROWTHER...CROSS...ZELLA...FOWLERTON AND LOS ANGELES. LAT...LON 2864 9835 2839 9836 2848 9918 2864 9917 TIME...MOT...LOC 0919Z 354DEG 6KT 2868 9804 2859 9906 GW
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 9:28 PM CST | Small Craft Advisory | CRP | 21 hr | |
| Feb 23, 12:31 AM CST | Severe Thunderstorm Warning | CRP | La Salle | 29 min |
| Feb 23, 12:59 AM CST | Severe Thunderstorm Warning | CRP | La Salle, Live Oak, McMullen | 46 min |
| Feb 23, 1:47 AM CST | Special Weather Statement | CRP | Bee | 28 min |
| Feb 23, 2:02 AM CST | Special Weather Statement | CRP | McMullen | 28 min |
| Feb 23, 2:21 AM CST | Special Weather Statement | CRP | Bee | 24 min |
| Feb 23, 2:28 AM CST | Severe Thunderstorm Warning | CRP | Bee, Goliad, Refugio, Victoria | 47 min |
| Feb 23, 2:31 AM CST | Special Weather Statement | CRP | McMullen | 29 min |
| Feb 23, 2:38 AM CST | Severe Thunderstorm Warning | CRP | Bee, Live Oak, McMullen | 37 min |
| Feb 23, 3:01 AM CST | Special Weather Statement | CRP | Aransas, Calhoun, Refugio, Victoria | 44 min |
| Feb 23, 3:07 AM CST | Special Marine Warning | CRP | 23 min | |
| Feb 23, 3:07 AM CST | Special Marine Warning | CRP | 2 hr | |
| Feb 23, 3:14 AM CST | Severe Thunderstorm Warning | CRP | Bee, Goliad, Live Oak | 46 min |
| Feb 23, 3:18 AM CST | Fire Weather Watch | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 16 hr |
| Feb 23, 3:20 AM CST | Special Weather Statement | CRP | McMullen | 55 min |
| Feb 23, 3:34 AM CST | Severe Thunderstorm Warning | CRP | McMullen | 41 min |
| Feb 23, 4:11 AM CST | Special Weather Statement | CRP | Live Oak | 49 min |
| Feb 23, 4:37 AM CST | Flash Flood Warning | CRP | Bee, Live Oak | 3 hr |
| Feb 23, 4:53 AM CST | Special Weather Statement | CRP | Bee, Goliad, Refugio | 52 min |
| Feb 23, 5:32 AM CST | Special Marine Warning | CRP | 88 min | |
| Feb 23, 5:42 AM CST | Special Weather Statement | CRP | Aransas, Refugio | 33 min |
| Feb 23, 6:28 AM CST | Special Weather Statement | CRP | Bee, Goliad | 47 min |
| Feb 23, 6:58 AM CST | Tornado Warning | CRP | Bee, Refugio, San Patricio | 25 min |
| Feb 23, 8:06 AM CST | Special Weather Statement | CRP | San Patricio | 39 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.